# SDR DALA2024040804202

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 59,245 hours, 26,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 21041
- Condition: Out Of Tolerance
- Location: L2 Door
- Part time: 92,678 hours, 41,775 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 L2 SNUBBER MINIMUM INDICATING PIN EXTENSION IS OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC:00383- REMOVED L-2 DOOR ASSY FOR FOM IAW B757 AMM 52-11-01. REMOVED AND REPLACED L-2 SNUBBER ASSY IAW B757 AMM 52-11-10. RE-INSTALLED L-2 DOOR ASSY IAW B757 AMM 52-11-01. OPS CK GOOD. (0278647)
